You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Queues in Series in Light Traffic
B. Błaszczyszyn and T. Rolski
The Annals of Applied Probability
Vol. 3, No. 3 (Aug., 1993), pp. 881-896
Published by: Institute of Mathematical Statistics
Stable URL: http://www.jstor.org/stable/2959696
Page Count: 16
You can always find the topics here!Topics: Traffic, Approximation, Stochastic processes, Random variables, Probabilities, Interpolation, Time dependence, Marketing strategies, Mathematical vectors
Were these topics helpful?See something inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
We study light traffic approximations for queues in series with renewal arrivals and i.i.d. service time vectors. Formulae for limits of functions of the waiting time at different stations based on single customer effect are obtained for two approaches: dilation and thinning of the arrival process. Interdeparture times from a station possess a one-dependence property in light traffic. This paper complements previous studies of Daley and Rolski and also Asmussen's approach to light traffic limits applied to the cases considered.
The Annals of Applied Probability © 1993 Institute of Mathematical Statistics